# SDR 97FDEA00376

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Engine: Ge CF66D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT 27,000 FT THE NR 2 ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  AT DESCENT INTO SMF AT 8,000 FT THE NR 2 ENGINE FLAMED OUT.  REMOVED AND REPLACED ENGINE FUEL PUMP AND MEC AS PER M/M 73-20-01-2 AND 73-12-01.  FUEL PUMP AND MEC BLEED LEAK CK AND VSV RIG CHECKS GOOD.  ENG RUN IAW JRH 6-7, ALL PARAMETERS WITHIN LIMITS.
